| Catalog Number |
1788010000 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that flickering image was observed during the case.Therefore, there may have been a full loss of image.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.